Loratadine

Loratadine is an antihistamine, which is used in allergic conditions. It is used to treat symptoms of an allergy like itching, runny nose, sneezing, watery eyes, sneezing, skin rashes, and hives. Seizures and liver problems are some of the serious side effects.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes cough, vomiting, and flatulence in a 3 years old baby?

Query: Hello doctor, My girl baby is 3 years old and weighs 17 kg. She does not eat properly and will not have any alternative food also. She has vomiting, for three days and vomited once or twice. She has flatulence and cough for two days.  Read Full »


Dr. Prakash Nagar

Paediatrician, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. I can understand the concern of a mother regarding a child who is not eating. Presently she is having a mild cough, which can be due to a mild sore throat or common cold and she might be vomiting due to this illness. The weight of the child is very good so do not w...  Read Full »

Is Flonase safe to use every day?

Query: Hello doctor, I am a 36 year old male. I am allergic to pollen and I seem to get allergic reactions randomly even outside the allergy season. Ever since I started taking Flonase, it has completely eliminated all symptoms. Is this safe? Can I take it every day for the rest of my life? Thanks.  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are experiencing allergic rhinitis. Your allergies due to pollen might be seasonal. Did you try tapering it off when the weather changes? The best step would be to determine your allergens. I would suggest patch test first to eliminate potential environmental alle...  Read Full »

Can I use coconut oil for itchy ears?

Query: Hello doctor, I have dryness in the ear and ear itching problem. I had consulted an ENT and he had said that it was a genetic problem. He suggested not to use any ear drops instead advised me to clean it using alcohol or spirit. Please give your expert opinion regarding the same.  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hi, Welcome to icliniq.com. Ear itching due to dryness is a genetic condition, wherein the skin in the ear canal becomes denuded faster than other people and form wax or flakes. The dryness will be present in both ears and it will not usually be restricted to one ear. To prevent the same you may u...  Read Full »

What are the pimple-like rashes on the penis head?

Query: Hi doctor, My skin around the scrotum is flaking and senseless on touch. Also, the same on penis head. There are a lot of rashes like pimples on the bottom of the penis head. It gives a bad odor. I am 23 years old and I have been in this condition for more than seven years now. My past medication wa...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. This could be due to a fungal infection. You may apply Onabet cream (Sertaconazole) over the areas twice daily. Consult your doctor, discuss with him or her and take the medicine with consent. Proper oral and topical medicine for one or two months is needed to cure you o...  Read Full »

What is the permanent remedy for dry and itchy ear?

Query: Hi doctor, My mother, who is 50 years, has been having itching in the left ear since a month. We consulted an ENT doctor. He did an endoscopy and said that there is no wax formation and ear is dry. He asked my mom to put one or two drops of oil in the ear. She did that for a week and there seemed to...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. With the details you have given I understand that your mother aged 50 years has been having itching in the left ear since a month which gets temporarily relieved with the application of oil. Also, an ENT consultant has ruled out any local pathology or wax or ear drum...  Read Full »

How to get rid of itchy, small bumps in face?

Query: Hi doctor, I am in my teenage now. I have these small bumps all over my face and I think it is an allergic reaction. What is the fastest way to treat and get rid of this? I believe that it is from the cleanser, which I used recently. The bumps are small, but I have a lot of them on my chin, cheeks a...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your concern in the given video (attachment removed to protect patient identity). It looks like you are having irritant contact dermatitis or maybe acneiform eruptions (skin condition that resemble acne vulgaris), but with your descriptions the duration is no...  Read Full »

What is the reason for continuous post nasal drip and sore throat?

Query: Hello doctor, I have a question about my ears, nose, and throat. From last year, I am having a continuous post-nasal drip and a very sore throat. I tried taking over-the-counter antihistamines and mucus thinner, but they did not help. I also have clicking in my ear. My voice kind of muffles in my le...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. You seem to suffer from chronic rhinosinusitis that is producing constant post-nasal drip from the sinonasal membranes. The post-nasal drip irritates the throat mucosa causing pain and soreness. The mucus trickling down from nose also tends to block the Eustachian tu...  Read Full »

I have a weird rash on my right thigh. What could it be?

Query: Hello doctor, I have a weird rash of some sort on my right thigh.  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Please provide me more details: Any itching, pain or oozing? Since when is it present? Is it progressive or stable? Revert with more information to a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist  Read Full »

Can Loratadine help treat runny nose in a pregnant woman?

Query: Hello doctor, I am a 33-year-old female and I am pregnant. I have a cough and runny nose for four years. I am taking Loratadine only. Kindly suggest me an antibiotic. I am currently on tablet Loratadine, tablet Aldomet and multivitamins with folic acid, and tablet Aspirin. Please help.  Read Full »


Dr. Albana Greca

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It seems you are allergic taking Loratadine. You need to consult with your doctor. If bacterial lung infection is confirmed then you can start antibiotics. Apply Menthol Balm on the chest and shoulders to ease stiffness. Aerosol therapy can help together with mult...  Read Full »

I have itching in different parts of my body. Is it some kind of an allergy?

Query: Hello doctor, Since two months, I have been having itching in different parts of my body. But, I had the medicines from two weeks back only. My lab tests results under serology include an IgE at 527.62 kU/L. I have been on these medicines for two weeks, Animus-L one in the night and Softin one in ...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. You seem to have severely elevated IgE levels which are pointing towards an atopy or an allergy. There must have been some offending agents that have caused this reaction. We must find out what has caused the allergy in you. This can be achieved by a comprehensive al...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.